MAUDE Adverse Event Report: PTS DIAGNOSTICS A1CNOW+; A1C TEST SYSTEM

PTS DIAGNOSTICS A1CNOW+; A1C TEST SYSTEM
Lot Number 9405004
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer did not respond to repeated attempts to perform troubleshooting with the kit.The allegation could not be duplicated upon qc retention testing.
 
Event or Problem Description
The customer reported under-recovery of two a1cnow+ kit results when compared to lab values.There were no allegations of patient/user harm.

Brand Name
A1CNOW+
Common Device Name
A1C TEST SYSTEM
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
Manufacturer (Section G)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
Manufacturer Contact
brandon unruh
4600 anson blvd
whitestown, IN 
3178705610
MDR Report Key20872115
Report Number1836135-2024-00044
Device Sequence Number12969468
Product Code PDJ
UDI-Device Identifier00381933021011
UDI-Public(01)00381933021011(17)251030(10)9405004
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2025
Device Lot Number9405004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown